# SDR CALA2017091503191

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 68,847 hours, 16,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AMC12RA03R
- Part serial: 0074
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REACTIVATION OF OVERWING ESCAPE SYSTEM IAW AMM 25-65-00, LEFT OVERWING DEPLOYED WHILE ARMING STEP (8)(A). LEFT OVERWING SLIDE ASSY REPLACED IAW AMM 25-65-01.
